# SDR ABXA040149

- Difficulty date: April 8, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,418 hours, 55,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99115033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE STA 851 ABOUT 6 INCHES ABOVE LONGERON 15 RIGHT. REPLACED SHEAR TIE IAW DC-9 SRM.
